# SDR COMA2009102170026

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 16,566 hours, 11,861 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Part serial: SPP0028
- Condition: Faulty
- Location: Nlg
- Part time: 14,946 hours, 10,628 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM CVG RECEIVED NOSE GEAR DISAGREE.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR LT WOW WIRE HARNESS.
